# SDR VNAA9910006

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoking
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO CAE WITH ENVIROMENTAL SYSTEMS SET TO FULL COLD, THE FLIGHT CREW REPORTED SMOKE ENTERING THE COCKPIT.  THE FLIGHT LANDED IN CAE WITHOUT ANY DIFFICULTIES.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS WITH THE AIRCRAFT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
